MAUDE Adverse Event Report: ST. JUDE MEDICAL, BRASIL LTDA. BIOCOR STENTED PORCINE VALVE W/ FLEXFIT SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE

ST. JUDE MEDICAL, BRASIL LTDA. BIOCOR STENTED PORCINE VALVE W/ FLEXFIT SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number B100-33M-00
Medical Device Problem Codes Backflow (1064); Incomplete Coaptation (2507)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that on (b)(6) 2021, a 33mm biocor stented porcine valve w/ flexfit system was selected for implant.The device was successfully implanted and the patient was taken off of bypass.Post-implant echo was performed and showed more mitral regurgitation than usual and a possible prolapse of the leaflet.The patient was placed back on bypass and the valve was removed and replaced with another 33mm biocor stented porcine valve w/ flexfit system to resolve the event.There was no clinically significant delay in the procedure and the patient remained hemodynamically stable throughout.The patient is stable with no consequences.No additional information was provided.
 
Additional Manufacturer Narrative
An event of mitral regurgitation and leaflet prolapse was reported.The investigation found that cusp 2 was torn.The tear could have contributed to the reported regurgitation if present prior to explant.How or when the valve became torn could not be conclusively determined as the valve was explanted.The tear in the cusp 2 precluded functional testing.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications, including specifications for leaflet coaptation and valve function.The cause of the reported event could not be conclusively determined.

Brand Name
BIOCOR STENTED PORCINE VALVE W/ FLEXFIT SYSTEM
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ST. JUDE MEDICAL, BRASIL LTDA.
rua professor jose vieira de mendonça 1301
engenho nogueira - belo horizonte - mg
belo horizonte 31310 -260
BR  31310-260
MDR Report Key12096699
Report Number3001883144-2021-00104
Device Sequence Number11816691
Product Code LWR
UDI-Device Identifier05414734055468
UDI-Public05414734055468
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2024
Device Model NumberB100-33M-00
Device Catalogue NumberB100-33M-00
Device Lot NumberBR00026870
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer07/14/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR